# SDR FDEA200907272770

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661 RBL 55 TOP OF FLOORBEAM FOUND CORRODED.  EVALUATE AND REPAIR. REPAIRED FLOORBEAM AT BS 1661 RBL 55 IAW PTF STA ENGRG EA NR 757-  5361-08-E0277 REV. -, CORROSION ON FLOORBEAM UPPER CHORD AT STA 1661 RBL 58.22   AFFECTING INSTALLATION OF STIFFENER AND SHEAR WEB.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.  RE-WORK REQUIRED DUE TO CORRECTIVE ACTION CROSS REFERENCE TO STA ENGRG. EA NR 757-5361-08-E0277. AN SNRM NR N05239 WAS GENERATED TO RE-WORK AND COMPLY IAW EA F-5360-131746 REV.- .
